# SDR SCNA97007

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2565 · Escape Slide
- Part: Door Slide
- Part number: 24D30051
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE LIGHT AT L3 DOOR DOES NOT PUSH TO TEST.  REMOVED AND REPLACED WIRE HARNESS AND LIGHT ASSEMBLY.  DOOR SLIDE LIGHT CHECKS GOOD IN ACCORDANCE WITH MM 25-61-03.
